If you need an accessible version of this item please contact JSTOR User Support

A Generalized Integral Test for Convergence of Series

Morgan Ward
The American Mathematical Monthly
Vol. 56, No. 3 (Mar., 1949), pp. 170-172
DOI: 10.2307/2305031
Stable URL: http://www.jstor.org/stable/2305031
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Generalized Integral Test for Convergence of Series
Preview not available

Page Thumbnails

  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172